| Catalog Number |
10736398 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported discrepant low hematocrit when compared to repeat testing of a sample from the same draw on a different instrument.There is no report of injury due to this event.
Additional Manufacturer Narrative
The investigation is ongoing.The cause of this event is unknown.
Additional Manufacturer Narrative
The customer provided information was reviewed and the complaint is inconclusive.Review of internal records do not identify any production issues, deviations, or other escalations that would be related to the customer¿s reported issue.No other customer complaints were received on the lot in question.It should be noted that epoc and the comparative instrument use two different methods for measuring hematocrit.The cause of this event is unknown.No systemic product problem identified.